# SDR GTIA2022010436200

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,583 hours, 8,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED R1 AND L2 DOOR ASSIST BOTTLE PRESSURE TO PROPER LEVEL IAW AMM 52-10-00.
